PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The number of representations of some positive integers by binary forms

Volume 183 / 2018

Teimuraz Vepkhvadze Acta Arithmetica 183 (2018), 277-283 MSC: 11E16, 11E25. DOI: 10.4064/aa170717-2-12 Published online: 6 April 2018


We show how the representation number of some positive integers by binary forms belonging to multi-class genera can be computed by linking those forms to other forms whose genus consists of a single class. The formulas for the number of representations of a positive integer by a binary quadratic form which belongs to a one-class genus are known. The relationship between forms belonging to multi-class genera with forms of a single class is obtained by elementary means.


  • Teimuraz VepkhvadzeFaculty of Exact and Natural Sciences
    I. Javakhishvili Tbilisi State University
    1, I. Chavchavadze Ave.
    Tbilisi 0179, Georgia

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image